# SDR DXTA200501118

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 4,106 hours, 2,477 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HEARD/FELT "BUMP IN THE NIGHT" THREE TIMES, ONCE DURING CLIMB-OUT, TWICE DURING CRUISE.
